×

zbMATH — the first resource for mathematics

On the maximum genus of a graph. (English) Zbl 0217.02204

MSC:
05C35 Extremal problems in graph theory
05C10 Planar graphs; geometric and topological aspects of graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Battle, J; Harary, F; Kodama, Y; Youngs, J.W.T, Additivity of the genus of a graph, Bull. amer. math. soc., 68, 565-568, (1962) · Zbl 0142.41501
[2] Duke, R.A, The genus, regional number, and Betti number of a graph, Canad. J. math., 18, 817-822, (1966) · Zbl 0141.21302
[3] Edmonds, J.R, A combinatorial representation for polyhedral surfaces, Notices amer. math. soc., 7, 646, (1960)
[4] Edmonds, J.R, On the surface duality of linear graphs, J. res. nat. bur. standards sect. B, 69B, 121-123, (1965) · Zbl 0132.20604
[5] Ringel, G; Youngs, J.W.T, Solution of the heawood map-coloring problem, (), 438-445 · Zbl 0155.51201
[6] Youngs, J.W.T, Irreducible graphs, Bull. amer. math. soc., 70, 404-405, (1964) · Zbl 0124.38903
[7] Youngs, J.W.T, Minimal imbeddings and the genus of a graph, J. math. mech., 12, 303-315, (1963) · Zbl 0109.41701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.